| Model Number |
Mi1260 SONATA 2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Meningitis (2389)
| Date of Event |
05/24/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The child had very high fever, was hospitalized for a couple of days and was diagnosed with meningitis.Prior the event the user was hearing fine, afterwards stopped hearing.After waiting for improvement, the user was re-implanted on (b)(6) 2026.
Additional Manufacturer Narrative
The device has been explanted and should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.